Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy
Apr 23, 2004

Hello, I have been on meds(combivir and Kaletra) for 6 months now. My vl is undect. and my tcell is 450. My viral was up to 170,000 and tcell at 301 earlier this year. My question is..I am having some very werid pain like feeling in my knees. The pain is so intense at times..it feels like someone is putting a live electric wire to my knee for a few seconds..then its gone...then back..then gone..but the pain does not linger. Could this be neuroapthy? Thanks so much

Response from Dr. Lee

Although the sensation that you are experiencing is abnormal and should be evaluated, it does not sound like what we typically refer to as neuropathy. Neuropathy usually begins at the toes or fingers and is associated primarily with numbness and tingling, later achey sensations and tenderness to touch are reported, although at times sharp pains may also be noted. In any event, remember that not everything you experience is directly caused or associated with HIV or the treatments of HIV. So, look further for a cause.

PS Good job with your meds to achieve such a response.

Be well.



Previous
Making Sense of High Viral Load Results
Next
Pregnancy and switching meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement